Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes nervous disorders after taking betablockin-1?

my father is a heart patient,he had 2 angioplasties last year,he is taking his regular medicines,but something goes wrong when he takes betablockin-1,he has nervous tension ,a little bit shivering in hands and legs and he feels very uncomfortable.kindly advise why this happens and what he should do..??
Mon, 12 Oct 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Betablockin-1 belongs to the drugs known as beta-blockers which is used to treat angina, HTN, arrhythmias, anxiety, migraine, hyperactive thyroid etc and help to improve heart failure and to protect against heart attacks. Side effects of betablockin-1 are cold feet and hands, dizziness, fatigue, tingling sensation in hands and feet, depression, nervousness, insomnia, nightmares etc.

Starting at a low dose and increasing slowly may help to avoid unpleasant side effects. In case of experiencing side effects, prescribing doctor should be informed about the side effects for reducing the current dose or chosing other type of beta-blockers. Again, some side effects may subside with passing of time when body are used to this medication.

Take care. Hope I have answered your questions. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician,
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Interventional radiology


What causes nervous disorders after taking betablockin-1?

Hi, Betablockin-1 belongs to the drugs known as beta-blockers which is used to treat angina, HTN, arrhythmias, anxiety, migraine, hyperactive thyroid etc and help to improve heart failure and to protect against heart attacks. Side effects of betablockin-1 are cold feet and hands, dizziness, fatigue, tingling sensation in hands and feet, depression, nervousness, insomnia, nightmares etc. Starting at a low dose and increasing slowly may help to avoid unpleasant side effects. In case of experiencing side effects, prescribing doctor should be informed about the side effects for reducing the current dose or chosing other type of beta-blockers. Again, some side effects may subside with passing of time when body are used to this medication. Take care. Hope I have answered your questions. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician,